Une remarque sur les représentations locales p-adiques et les congruences entre formes modulaires de Hilbert
Bulletin de la Société Mathématique de France, Volume 127 (1999) no. 3, pp. 459-472.
@article{BSMF_1999__127_3_459_0,
     author = {Breuil, Christophe},
     title = {Une remarque sur les repr\'esentations locales $p$-adiques et les congruences entre formes modulaires de {Hilbert}},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {459--472},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {127},
     number = {3},
     year = {1999},
     doi = {10.24033/bsmf.2357},
     zbl = {0933.11028},
     mrnumber = {2000h:11054},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2357/}
}
TY  - JOUR
AU  - Breuil, Christophe
TI  - Une remarque sur les représentations locales $p$-adiques et les congruences entre formes modulaires de Hilbert
JO  - Bulletin de la Société Mathématique de France
PY  - 1999
DA  - 1999///
SP  - 459
EP  - 472
VL  - 127
IS  - 3
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2357/
UR  - https://zbmath.org/?q=an%3A0933.11028
UR  - https://www.ams.org/mathscinet-getitem?mr=2000h:11054
UR  - https://doi.org/10.24033/bsmf.2357
DO  - 10.24033/bsmf.2357
LA  - fr
ID  - BSMF_1999__127_3_459_0
ER  - 
%0 Journal Article
%A Breuil, Christophe
%T Une remarque sur les représentations locales $p$-adiques et les congruences entre formes modulaires de Hilbert
%J Bulletin de la Société Mathématique de France
%D 1999
%P 459-472
%V 127
%N 3
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2357
%R 10.24033/bsmf.2357
%G fr
%F BSMF_1999__127_3_459_0
Breuil, Christophe. Une remarque sur les représentations locales $p$-adiques et les congruences entre formes modulaires de Hilbert. Bulletin de la Société Mathématique de France, Volume 127 (1999) no. 3, pp. 459-472. doi : 10.24033/bsmf.2357. http://www.numdam.org/articles/10.24033/bsmf.2357/

[BR] Blasius (D.), Rogawski (J.). - Motives for Hilbert modular forms, Inv. Math., t. 114, 1993, p. 55-87. | MR | Zbl

[Br1] Breuil (C.). - Construction de représentations p-adiques semi-stables, Ann. Sci. École Norm. Sup., t. 31, 1998, p. 281-327. | Numdam | MR | Zbl

[Br2] Breuil (C.). - Représentations semi-stables et modules fortement divisibles, Inv. Math., t. 36, 1999, p. 89-122. | MR | Zbl

[Ca1] Carayol (H.). - Sur les représentations l-adiques associées aux formes modulaires de Hilbert, Ann. Sci. École Norm. Sup., t. 19, 1986, p. 409-468. | Numdam | MR | Zbl

[Ca2] Carayol (H.). - Formes modulaires et représentations galoisiennes à valeurs dans un anneau local complet, Contemp. Math., t. 165, 1994, p. 213-237. | MR | Zbl

[Fa] Faltings (G.). - Crystalline cohomology and p-adic Galois representations, Algebraic Analysis, Geometry and Number Theory, John Hopkins Univ. Press, 1989, p. 25-79. | MR | Zbl

[Fo1] Fontaine (J.-M.). - Représentations p-adiques semi-stables, Astérisque 223, Soc. math. France, 1994, p. 113-184. | MR | Zbl

[Fo2] Fontaine (J.-M.). - Deforming semi-stable Galois representations, Proc. Natl. Acad. Sci. USA, t. 94, 1997, p. 11138-11141. | MR | Zbl

[FL] Fontaine (J.-M.), Laffaille (G.). - Construction de représentations p-adiques, Ann. Sci. École Norm. Sup., t. 15, 1982, p. 547-608. | Numdam | MR | Zbl

[Hi] Hida (H.). - On the critical values of L-functions of GL (2) and GL (2) x GL(2), Duke Math. J., t. 74, 1994, p. 431-529. | MR | Zbl

[La] Laffaille (G.). - Groupes p-divisibles et modules filtrés: le cas peu ramifié, Bull. Soc. math. France, t. 108, 1980, p. 187-206. | Numdam | MR | Zbl

[Mi] Miyake (T.). - On automorphic forms on GL2 and Hecke operators, Ann. of Maths, t. 94, 1971, p. 174-189. | MR | Zbl

[Sh] Shimura (G.). - The special values of the zeta functions associated with Hilbert modular forms, Duke Math. J., t. 45, 1978, p. 637-679. | MR | Zbl

[Ta1] Taylor (R.). - On Galois representations associated to Hilbert modular forms, Inv. Math., t. 98, 1989, p. 265-280. | MR | Zbl

[Ta2] Taylor (R.). - On Galois representations associated to Hilbert modular forms II, Conference on Elliptic curves and modular forms (Hong-Kong 1993), 1995, p. 185-191. | MR | Zbl

[Ta3] Taylor (R.). - Galois representations associated to Siegel modular forms of low weight, Duke Math. J., t. 63, 1991, p. 281-332. | MR | Zbl

[Ti] Tilouine (J.). - Galois representations congruent to those coming from Shimura varieties, Proc. Symp. Pure Math., t. 55, 1994, p. 625-638. | MR | Zbl

[Wi1] Wiles (A.). - On p-adic representations for totally real fields, Ann. of Maths, t. 123, 407-456. | MR | Zbl

[Wi2] Wiles (A.). - On ordinary λ-adic representations associated to modular forms, Inv. Math., t. 94, 1988, p. 529-573. | MR | Zbl

Cited by Sources: